# SDR ASAA2015071912504

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 34,159 hours, 10,185 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AT FL 370 AND 330.  ACFT GROUNDED.  REPLACED INLET PRESSURE SENSOR IAW AMM 49-52-31-400-801, REPLACED INLET TEMP SENSOR IAW AMM 49-61-31-801.
